Publications

Found 2268 results
[ Author(Desc)] Title Type Year
Filters: Filter is   [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Alarcón B, Castro SB, Labouriau IS. The discrete Markus-Yamabe problem for symmetric planar polynomial maps. Indag. Math. (N.S.). 2012;23:603-608.
[2012-23] Alarcón B. Rotation numbers for planar attractors of equivariant homeomorphisms .
[2011-23] Alarcón B, Castro SB, Labouriau IS. The Discrete Markus-Yamabe Problem for Symmetric Planar Polynomial Maps .
Alarcón B, Castro SB, Labouriau IS. Discrete Symmetric Planar Dynamics. Vol Dynamics, Games and Science. CIM Series in Mathematical Sciences ed. Springer-Verlag 2015.
Alarcón B, Castro SB, Labouriau IS. A local but not global attractor for a $\Bbb Z_n$-symmetric map. J. Singul.. 2012;6:1-14.
Alarcón B, Castro SB, Labouriau IS. Global dynamics for symmetric planar maps. Discrete Contin. Dyn. Syst.. 2013;33:2241-2251.
Alarcón B, Castro SB, Labouriau IS. A local but not global attractor for a Z_n-symmetric map. J. Singul.. 2012;6:1-14.
[2016-12] Alarcón B, Castro SB, Labouriau IS. Global Saddles for Planar Maps .
[2011-33] Alarcón B, Castro SB, Labouriau IS. A $\Z_n$-symmetric local but not global attractor .
Alencastre IS, Sousa DM, Alves CJ, Leitao L, Neto E, Aguiar P, et al. Delivery of pharmaceutics to bone: nanotechnologies, high-throughput processing and in silico mathematical models. EUROPEAN CELLS & MATERIALS. 2016;30:355-381.Edit
Ali H., Pereira F., Gama SM. A new approach to the Pontryagin maximum principle for nonlinear fractional optimal control problems. Mathematical Methods in the Applied Sciences. 2016;39(13):3640-3649.Edit
Alirezazadeh S. Hunter’s Lemma for Forest Algebras. In: The International Conference on 46th Annual Iranian Mathematics. Iran, Yazd. 1. p. 1307-1310p. Edit
Alirezazadeh S. On Pseudovarieties of Forest Algebras. International Journal of Foundations of Computer Science.Edit
Almeida J. The mathematician Hugo Ribeiro. Portugal. Math.. 1995;52:1-14.Edit
[2007-34] Almeida J. Decidability and tameness in the theory of finite semigroups .Edit
Almeida J, Escada AP. Semidirect products with the pseudovariety of all finite groups. In: Words, languages & combinatorics, III (Kyoto, 2000). World Sci. Publ., River Edge, NJ; 2003. 1. p. 1-21p. Edit
[2012-3] Almeida J, Costa JC, Zeitoun M. McCammond's normal forms for free aperiodic semigroups revisited .Edit
Almeida J. Counting factors in words, semidirect products and power semigroups. In: Words, languages and combinatorics (Kyoto, 1990). World Sci. Publ., River Edge, NJ; 1992. 1. p. 1-15p. Edit
Almeida J, Costa JC, Teixeira M.. Semidirect product with an order-computable pseudovariety and tameness. Semigroup Forum. 2010;81:26-50.Edit
Almeida J, Azevedo A. Globals of pseudovarieties of commutative semigroups: the finite basis problem, decidability and gaps. Proc. Edinb. Math. Soc. (2). 2001;44:27-47.Edit
Almeida J. Power exponents of aperiodic pseudovarieties. Semigroup Forum. 1999;59:18-32.Edit
Almeida J, Borlido C. Complete κ-reducibility of pseudovarieties of the form DRH. International Journal of Algebra and Computation. 2017;27(2):189-235.Edit
Almeida J. An elementary proof that finite groups are projectively torsion-free. Portugal. Math.. 1990;47:437-444.Edit
Almeida J, Zeitoun M. Description and analysis of a bottom-up DFA minimization algorithm. Inform. Process. Lett.. 2008;107:52-59.Edit
Almeida J. Power pseudovarieties of semigroups. I, II. Semigroup Forum. 1986;33:357-373, 375-390.Edit

Pages